# SDR REXA2016090801775

- Difficulty date: September 8, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 20,002 hours, 12,856 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670342563
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY FLOORBEAM ON THE AFT SIDE OF BS 280 IS CORRODED.  LOCATED, DRILLED AND INSTALLED A NEW FLOORBEAM IAW SRM 51-42-06-001-001-A01 AND
51-42-21-001-001-A01 & 51-42-13-001-001-A01.
